MathSciNet Relay Station
MathSciNet bibliographic data
MR2051342 (2004m:47130) 47H10 (47J25 65J15)
Cho, Yeol Je; Zhou, Haiyun; Guo, Ginti Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings. Comput. Math. Appl. 47 (2004), no. 4-5, 707–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement